## Friday, March 14th

	Focus: Music	Focus: Liturgy	Focus: Technology
5:15 - 7:00 pm	Registration Table Open	Registration Table Open	Registration Table Open
6:00 pm-7:00 pm	Optional Dinner	Optional Dinner	Optional Dinner
7:15-8:15pm	Introduction to Spirit-Led Teamwork	Introduction to Spirit-Led Teamwork	Introduction to Spirit-Led Teamwork
8:20 - 8:50pm	Evening Prayer	Evening Prayer	Evening Prayer

Saturday, March 15th

,			
	Focus: Music	Focus: Liturgy	Focus: Technology
8:00 - 11:30am	Registration Table Open	Registration Table Open	Registration Table Open
8:00 - 9:00 am	Coffee Time	Coffee Time	Coffee Time
9:00-9:30 am	Morning Prayer	Morning Prayer	Morning Prayer
9:45 am -10:45 am (60min)	Class on Co-Planning worship with the Liturgy focus area	Class on Co-Planning worship with the Music focus area	Class
10:45 - 11:00am	Break	Break	Break
11:00 - 12:30 am (90min)	Exploring the varied moods of Pentecost through hymns and musical responses.	Class with Tech Focus	Class with Liturgy focus
12:30 - 1:45 pm	Lunch	Lunch	Lunch
2:00 - 3:00pm (60min)	Class with the Tech focus	Liturgical elements and resources for Pentecost	Class with the Music focus
3:15 - 4:15pm (60min)	Combined class with all focus areas.	Combined class with all focus areas.	Combined class with all focus areas.
4:30pm - 5:30pm	Closing Worship	Closing Worship	Closing Worship